MathSciNet Relay Station
MathSciNet bibliographic data
MR1618329 32C30 (32D10)
Dinh, Tien Cuong Enveloppe polynomiale d'un compact de longueur finie et chaînes holomorphes à bord rectifiable. (French) [Polynomial envelope of a compact subset of finite length and holomorphic chains with rectifiable boundary] Acta Math. 180 (1998), no. 1, 31–67.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement